# SDR YENA2023061600640

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOC. BTW STRINGER 42R AND 43R AT LEVEL OF FRAME 28 IN FWD CARGO COMPARTMENT (CPCP RELATED MPD TASK 532180-01); REF TO AEROMAN W/O 2023 200/1 NR 2023-252562. REMOVED AND REPLACED SHEAR TIE LOC. BTW STRINGER 42R AND 43R AT LEVEL OF FRAME 28 IN FWD CARGO COMPARTMENT I.A.W A320 SRM 51-72-11, A320 SRM 51-42-11, AND DRAWING D53231712. TOOL USED CALIPER, P/N: 500-196-30, S/N: A20231610 DUE DATE: SEP-12-2023 REF AEROMAN W/O 2023 200/1 NR 2023-252562. REMOVED AND REPLACED SHEAR TIE LOC. BTW STRINGER 42R AND 43R AT LEVEL OF FRAME 28 IN FWD CARGO COMPARTMENT I.A.W A320 SRM 51-72-11, A320 SRM 51-42-11, AND DRAWING D5323171. TOOL USED CALIPER, P/N: 500-196-30, S/N: A20231610 DUE DATE: SEP-12-2023. (CONSIDERED AS A MAJOR REPAIR)
